Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 18, Number 3

All articles in this issue are freely accessible.

On the strong converse of the coding theorem for symmetric channels without memory
Lionel Weiss.
Quart. Appl. Math. 18 (1960), 209-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 113744
The Rayleigh-Ritz method for dissipative or gyroscopic systems
R. J. Duffin.
Quart. Appl. Math. 18 (1960), 215-221
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 122048
Further properties of certain classes of transfer functions
Armen H. Zemanian.
Quart. Appl. Math. 18 (1960), 223-228
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 114548
On the non-existence of transonic perturbations
J. D. Neethling.
Quart. Appl. Math. 18 (1960), 229-233
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 129692
Vertex excited surface waves on one face of a right angled wedge
S. N. Karp and F. C. Karal Jr..
Quart. Appl. Math. 18 (1960), 235-243
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 115596
A general theorem concerning the stability of a particular non-Newtonian fluid
Samuel M. Genensky.
Quart. Appl. Math. 18 (1960), 245-250
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 114478
Transient motion of a line load on the surface of an elastic half-space
Dang Dinh Ang.
Quart. Appl. Math. 18 (1960), 251-256
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 114399
The Stokes flow about a spindle
W. H. Pell and L. E. Payne.
Quart. Appl. Math. 18 (1960), 257-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 120967
On paramount matrices
Paul Slepian.
Quart. Appl. Math. 18 (1960), 263-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 113891
The uniqueness question for waves against an overhanging cliff
R. Sherman Lehman.
Quart. Appl. Math. 18 (1960), 271-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 120962
Quasi-tridiagonal matrices and type-insensitive difference equations
Samuel Schechter.
Quart. Appl. Math. 18 (1960), 285-295
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 114309
A note on rigid body displacements in the theory of thin elastic shells
P. M. Naghdi.
Quart. Appl. Math. 18 (1960), 296-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 120883
A note concerning hyperbolic equations with constant coefficients
James F. Heyda.
Quart. Appl. Math. 18 (1960), 299-300
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 114044
Corrections to the paper: Thermal instability of viscous fluids
Chia-Shun Yih.
Quart. Appl. Math. 18 (1960), 300-301
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99968
On the Sommerfeld half-plane problem
Bernard A. Lippmann.
Quart. Appl. Math. 18 (1960), 301-303
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 127164

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website